# SDR DALA1142650957

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 56,218 hours, 42,417 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 691214185
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP CRACKS WERE FOUND ON THE 5912141-85 FUSELAGE TO VERT STABILIZER ATTACH ANGLE NEAR STATION 1465.  THE 5912141-85 ANGLE IS MADE FROM 0.080 IN THICK A286 CRES.  REPAIRING PER ERA 494213-14, WORK IN CURRENTLY IN PROGRESS.
